# SDR SCNA98065

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE FORWARD LAVATORY SMOKE DETECTOR FAILED SELF TEST.  REMOVED AND REPLACED SMOKE DETECTOR, OPERATIONALLY CHECKS GOOD.
